# SDR DALA2019062543837

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 14,596 hours, 5,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROW 20DEF WAS DAMAGED.   REPLACED THE EMERGENCY LIGHT HOUSING IAW AMM 33-51.
